MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DT,CURAD,BANDAGE,PLASTC,3/4X3",60CT

Medline Industries, LP MEDLINE; DT,CURAD,BANDAGE,PLASTC,3/4X3",60CT
Catalog Number CURDT45153RB
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Skin Tears (2516)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bandage ripped skin off" and the "adhesive was verrry sticky and strong.".
 
Additional Manufacturer Narrative
Customer called in as she had cut her finger and applied the bandage to protect her finger and when she took the bandage off it pulled the skin off as the adhesive was verrry sticky and strong; the customer reported that she did not seek any medical attention, but applied an antibiotic ointment and her finger is now healing.The provided photos were reviewed, the provided samples were evaluated, the vendor was notified of the issue, and trend analysis was performed by reviewing the past two years of complaint data; photos showed a small speck of blood and a used bandage with a small piece of the end user¿s skin still attached to the adhesive backing.Visual inspection of the bandages did not note any defects or possible causes to the reported issue, the bandages were able to adhere to a clean, dry surface and be removed as intended without any signs of aggressive adhesion, and a product defect was not identified from the sample review.Based on the information provided and the results of the investigation, medline can confirm the reported issue took place, however, cannot confirm that the product failed to meet specifications or that the reported issue was related to the manufacture of the product; the vendor¿s review noted no indications of potential causes to the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DT,CURAD,BANDAGE,PLASTC,3/4X3",60CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50774050
Report Number1417592-2026-40649
Device Sequence Number13129592
Product Code KGX
UDI-Device Identifier00080196302850
UDI-Public00080196302850
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCURDT45153RB
Device Lot Number250401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown